# SDR 2001F00412

- Difficulty date: July 31, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON COCKPIT FLOOR SUPPORT PANELS FROM BS 257.5 TO BS 312 AT LBL 13 INCHES.  REMOVED CORROSION BETWEEN STATION 259.5-278 AND STATION 294-312 IAW B727 SRM 51-10-5.  MATERIAL LOSS WITHIN LIMITS AS PER B727 SRM 55-10-1.  TREATED AND PRIMED PER B727 SRM 51-10-2.  REPLACED SECTION AT STATION 278-294 LBL 13 INCHES.  (M)
